# SDR 2004UALA00765

- Difficulty date: August 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,959 hours, 28,358 cycles
- Engine: Ge CFM56*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION LINK WAS DAMAGED BY IMPROPER CORROSION REMOVAL. REPLACED LINK.
